# SDR CA070914001

- Difficulty date: September 12, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,467 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066030620010
- Part serial: 4588
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING APPROACH THE PILOTS ENCODING ALTIMETER WAS STICKING AND THE FLAG DISPLAYED. THE ALTIMETER WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE (TC NR 20070914001)
